Skip to main content

Web Content Display Web Content Display

Most significant publications

  • Piotr Miska, Maciej Ulas, On consecutive 1's in continued fractions expansions of square roots of prime numbers, Experimental Mathematics 31 (1) (2022), 238-251
  • Piotr Miska, Maciej Ulas, On some properties of the number of permutations being products of pairwise disjoint d-cycles, Monatshefte für Mathematik 192 (2020), 125-183
  • Piotr Miska, Carlo Sanna, p-Adic Denseness of Members of Partitions of N and Their Ratio Sets, Bulletin of the Malaysian Mathematical Sciences Society (2019),
  • Piotr Miska, On p-adic valuations of Stirling numbers, Acta Arithmetica 186.4 (2018), 337-348
  • Piotr Miska, Arithmetic properties of the sequence of derangements, Journal of Number Theory 163 (2016), 114-145

Recent publications

  • Krystian Gajdzica, Piotr Miska, Maciej Ulas, On a general approach to Bessenrodt-Ono type inequalities and log-concavity properties, Annals of Combinatorics (2024),
  • Piotr Miska, Maciej Ulas, On the Diophantine equation \sigma_{2}(X)=\sigma_{n}(X), International Journal of Number Theory (2024), accepted
  • Piotr Miska, Vítězslav Kala, On continued fraction partial quotients of square roots of primes, Journal of Number Theory 253 (2023), 215-234
  • Piotr Miska, Franciszek Prus-Wiśniowski, Jolanta Ptak, More on Kakeya-like conditions, Results in Mathematics 78 (2023), 6 pp.
  • Piotr Miska, János T. Tóth, Characteristics of Distributions of Sets and Their (R)- and (N)-Denseness, Results in Mathematics 78 (2023), 33 pp.

Interests

Number Theory (elementary, p-adic analysis), enumerative combinatorics.

Major awards and honours

  • Stypendium START 2019, 2019, Fundacja na rzecz Nauki Polskiej
  • Nagroda Polskiego Towarzystwa Matematycznego dla młodych matematyków, 2018, Polskie Towarzystwo Matematyczne
avatar for Piotr Miska

Piotr Miska

academic degree/title Doctor of Philosophy (PhD) position
research and faculty staff member group, assistant professor
unit
  • Department of Algebraic Geometry and Number Theory
  • Institute of Mathematics
ORCID contact
piotr.miska@uj.edu.pl